# SDR DALA2021062203377

- Difficulty date: June 21, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N137DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50056
- Aircraft time: 868 hours, 387 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHIP 8137 - DIV - TO MCI DUE TO NUMBER 2 HYDRAULIC QUANTITY WENT TO ZERO FOLLOWED BY LOW / PRESSURE CAUTION. CORRECTIVE ACTION: REPLACED THE O-RING ON NUMBER 4 MULTI-FUNCTION SPOILER / ACTUATOR RETURN FITTING. REPLACED THE ENGINE DRIVEN PUMP AND CASE DRAIN FILTER, NO METAL FOUND.
